Stochastic Algorithms, Symmetric Markov Perfect Equilibrium, and the ‘curse’ of Dimensionality
Version of Record online: 12 DEC 2003
The Econometric Society
Volume 69, Issue 5, pages 1261–1281, September 2001
How to Cite
Pakes, A. and McGuire, P. (2001), Stochastic Algorithms, Symmetric Markov Perfect Equilibrium, and the ‘curse’ of Dimensionality. Econometrica, 69: 1261–1281. doi: 10.1111/1468-0262.00241
- Issue online: 12 DEC 2003
- Version of Record online: 12 DEC 2003
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!